# SDR VNAA2023120320003

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67043255001
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119144 DISCREPANCY: INTERCOSTAL BETWEEN FS 1031.00 AND 1047.00 AT STR 27 CORRODED AROUND BONDING JUMPER ATTACH POINT. CORRECTIVE ACTION: REMOVED INTERCOSTAL BETWEEN FS 1031.00 AND 1047.00 AT STR 27 IAW CRJ900 SRM 51-42-06 INSTALLED NEW INTERCOSTAL P/N MM670-43255-001 BETWEEN FS 1031.00 AND 1047.00 AT STR27 IAW CRJ 900 51-42-06-001-001-A01.
